# SDR MWEA97852

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Engine: Pwa JT8D7B
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Fuel Press Sw
- Part number: 8G4411
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CLIMBOUT, THE RT FUEL INLET PRESS LOW LIGHT CAME ON AND COULD NOT BE PUT OUT WITH EITHER RT PUMPS OR LT BOOST PUMPS WITH THE FUEL CROSSFEED OPEN.  MTC REMOVED AND REPLACED RT ENGINE FUEL PRESS SWITCH.
